Hyland’s Teething Tablets Recalled on Risk of Belladonna Poisoning

October 29, 2010

Hyland's Teething Tablets (125 tablets, DIN 01956485) have been voluntarily recalled from the Canadian market because they may pose a risk to infants and children. The US Food and Drug Administration has received reports of serious adverse events in children taking this product that are consistent with belladonna toxicity.

In Canada, Hyland's Teething Tablets are sold in pharmacies, retail stores and on the Internet as an over-the-counter homeopathic drug intended to provide temporary relief of symptoms related to teething in children.

Those who have concerns about this product should stop using the tablets immediately and consult with a health care practitioner to discuss possible alternatives to the product.

Possible adverse reactions associated with the use of this product can be reported online at www.hc-sc.gc.ca/dhp-mps/medeff/index-eng.php.

For more information on the recall, see:
www.hc-sc.gc.ca/ahc-asc/media/advisories-avis/_2010/2010_183-eng.php

www.fda.gov/ForConsumers/ConsumerUpdates/ucm231356.htm

www.hylandsteething.com/recall.

Add new comment